# SDR UF6A980705

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 188
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - ON DAILY, FUOND ROW 12CD EMERGENCY LIGHT OUT.  MAINTENANCE REPAIRED FAULTY WIRE TERMINAL END.  SYSTEM OPS CHECKED GOOD.  (M)
